# SDR ZZDA2007229

- Difficulty date: June 7, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 898.5-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT REAR SKIN PANEL CORROSION ON LT EDGE FINGER DOULBER FROM BS 898.5 TO BS 1053.  INSTALLED NEW FINGER DOUBLER FROM BS 898.5 TO BS 1053 LT PER B717 SRM 51-41-02.
